0
   

Medical question about testosterone

 
 
Reply Sat 29 Oct, 2022 08:51 am
I have stopped taking an anti-cancer drug because it robs me of my testosterone.

As a result, I am no longer able to walk to the post office, for example, with confidence. I assume that lack of testosterone makes me weak.

Before I started taking this medicine, I walked with absolute confidence.

The doctor has told me it takes about six months after stopping this medicine to regain my normal testosterone.

Question: Any suggestions on how to naturally increase my testosterone?

THANK YOU
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 146 • Replies: 2
No top replies

 
jespah
 
  2  
Reply Sat 29 Oct, 2022 08:57 am
@Tony12345,
Yes!

Talk to your doctor.

We don't give out medical advice here; it's against our Terms of Service.
Tony12345
 
  1  
Reply Sat 29 Oct, 2022 09:00 am
@jespah,
Thank you.
0 Replies
 
 

Related Topics

 
  1. Forums
  2. » Medical question about testosterone
Copyright © 2022 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 12/09/2022 at 10:55:34